# SDR ASAA2013062195244

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 25,129 hours, 7,694 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS RADAR DISPLAY CONTINUOUSLY PAINTS WEATHER AT THE 10 O`CLOCK AND 2 O`CLOCK POSITIONS AT 5 MILES RANGE.  THIS OCCURS IN AUTO, WX, AND WX  T MODES. F/O S DISPLAY WORKS PROPERLY.  ACFT GROUNDED.  PERFORMED RADAR SYS TEST AND FOUND NO FAULTS. SYS IS WORKING NORMAL. NO PREVIOUS HISTORY IN 90 DAYS.
